International Journal of Statistics and Applied Mathematics
2016, Vol. 1, Issue 1, Part A
On Pgprw-closed maps and pgprw-open maps in topological spacesAuthor(s):
RS Wali, Vivekananda DembreAbstract:
In this paper, we introduce pgprw-closed map from a topological space X to a topological space Y as the image of every closed set is pgprw-closed and also we prove that the composition of two pgprw-closed maps need not be pgprw-closed map. We also obtain some properties of pgprw-closed maps.Pages: 17-21 | Views: 1053 | Downloads: 33Download Full Article: Click Here
How to cite this article:
RS Wali, Vivekananda Dembre. On Pgprw-closed maps and pgprw-open maps in topological spaces. Int J Stat Appl Math 2016;1(1):17-21.